Saar Hersonsky
Saar Hersonsky
Professor of Mathematics, University of Georgia
Verified email at - Homepage
Cited by
Cited by
On the rigidity of discrete isometry groups of negatively curved spaces
S Hersonsky, F Paulin
Commentarii Mathematici Helvetici 72 (3), 349-388, 1997
On the volumes of complex hyperbolic manifolds
S Hersonsky, F Paulin
Diophantine approximation for negatively curved manifold, I
S Hersonsky, F Paulin
arXiv preprint math/9909131, 1999
Jorgensen’s inequality for discrete groups in normed algebras
S Friedland, S Hersonsky
Counting orbit points in coverings of negatively curved manifolds and Hausdorff dimension of cusp excursions
S Hersonsky, F Paulin
Ergodic Theory and Dynamical Systems 24 (3), 803-824, 2004
On the almost sure spiraling of geodesics in negatively curved manifolds
S Hersonsky, F Paulin
Journal of Differential Geometry 85 (2), 271-314, 2010
Hausdorff dimension of Diophantine geodesics in negatively curved manifolds
S Hersonsky, F Paulin
Walter de Gruyter GmbH & Co. KG 2001 (539), 29-43, 2001
Ubiquity of geometric finiteness in boundaries of deformation spaces of hyperbolic 3-manifolds
RD Canary, S Hersonsky
American journal of mathematics, 1193-1220, 2004
Approximation by maximal cusps in boundaries of deformation spaces of Kleinian groups
RD Canary, M Culler, S Hersonsky, PB Shalen
Journal of Differential Geometry 64 (1), 57-109, 2003
The first Betti number of the smallest closed hyperbolic 3-manifold
M Culler, S Hersonsky, PB Shalen
Topology 37 (4), 805-850, 1998
A generalization of the Shimizu-Leutbecher and Jørgensen inequalities to Möbius transformations in 𝑅^{𝑁}
S Hersonsky
Proceedings of the American Mathematical Society 121 (1), 209-215, 1994
Covolume estimates for discrete groups of hyperbolic isometries having parabolic elements.
S Hersonsky
Michigan Mathematical Journal 40 (3), 467-475, 1993
Diophantine approximation in negatively curved manifolds and in the Heisenberg group
S Hersonsky, F Paulin
Rigidity in Dynamics and Geometry: Contributions from the Programme Ergodic …, 2002
Boundary value problems on planar graphs and flat surfaces with integer cone singularities, I: The Dirichlet problem
S Hersonsky
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (670 …, 2012
A logarithm law for automorphism groups of trees
S Hersonsky, F Paulin
Archiv der Mathematik 88 (2), 97-108, 2007
P, B Shalen
M Culler, S Hersonsky
Varieties of group representations and splittings of 3–manifolds, Ann. of …, 1983
Groups of automorphisms of trees and their limit sets
S Hersonsky, J Hubbard
Ergodic Theory and Dynamical Systems 17 (4), 869-884, 1997
Counting horoballs and rational geodesics
K Belabas, S Hersonsky, F Paulin
Bulletin of the London Mathematical Society 33 (5), 606-612, 2001
Energy and length in a topological planar quadrilateral
S Hersonsky
European Journal of Combinatorics 29 (1), 208-217, 2008
Poincar\'e inequality on complete Riemannian manifolds with Ricci curvature bounded below
G Besson, G Courtois, S Hersonsky
arXiv preprint arXiv:1801.04216, 2018
The system can't perform the operation now. Try again later.
Articles 1–20